Two-dimensional sequences of primitive polynomials

Publisher
Charle Babbage Research Centre
Issue Date
1997-12
Language
KOR
Citation

JOURNAL OF COMBINATORIAL MATHEMATICS AND COMBINATORIAL COMPUTING(JCMCC), v.25, no.1, pp.97 - 111

ISSN
0835-3026
URI
http://hdl.handle.net/10203/73621
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 86
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0